# SDR DXTA2025100305177

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0161
- Aircraft time: 7,084 hours, 4,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY  FLOOR LIGHT, UNDER SEAT NUMBER 3 IS INOP. DOES NOT WORK WITH BATTERY PACK OR SHIPS POWER.  GAINED ACCESS TO SEAT 3 WIRING, FOUND RED AND BLACK WIRES YANKED FROM PINS. RETERMINATED SEAT 3 PATH LIGHT CONNECTOR IAW INTERIOR WDM 25-92-08. OPS CHECK GOOD IAW 33-50-00.
